Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news gadman

Posted by roobie on January 29, 2005, at 17:38:14

In reply to Re: Effexor withdrawal - very bad news Fathe, posted by gadman on January 29, 2005, at 15:57:19

Hi, Gadman. I wondered the same thing too when I thought 'hey, maybe I don't need this anymore'... and I am sorta mixed about what I want to do.

When I tried to quit, I had the side affects, but infrequent as I could still function just fine, but knew the 'dizzies' were there. It was the uncontrollable hostility, which I think was brought on by the anxiety which is why I started taking these things in the first place (Paxil first).

I do feel that the Effexor is 'good' for me, but am totally greatful that folks on this site confirmed the side-effects, as well as the 'danger' of coming off that the drug companies and docs don't really acknowledge. I would have REALLY thought I had some unexplainable issues.

I would consider something else and may even ask about that Cymbalta(?) you mentioned.

roobie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:roobie thread:1016
URL: http://www.dr-bob.org/babble/20050128/msgs/449849.html